MAUDE Adverse Event Report: VENTUREMED GROUP FLEX VESSEL PREP SYSTEM; PERIPHERAL INTRAVASCULAR CATHETER

VENTUREMED GROUP FLEX VESSEL PREP SYSTEM; PERIPHERAL INTRAVASCULAR CATHETER
Model Number FSC 4-75
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Extravasation/perforation of a vein during a procedure treating a lesion at the transition to the subclavian vein.During operation, a vein at the transition to the subclavian vein, a perforation of the vessel occurred.Treatment with a covered stent 8mm, after dilation (approx.1 minute).

Brand Name
FLEX VESSEL PREP SYSTEM
Common Device Name
PERIPHERAL INTRAVASCULAR CATHETER
Manufacturer (Section D)
VENTUREMED GROUP
2800 campus drive
suite 50
plymouth MN 55441
Manufacturer (Section G)
BIOMERICS ADVANCED CATHETER
10351 xylon ave. n
brooklyn park MN 55445
Manufacturer Contact
jill schweiger
2800 campus drive
suite 50
plymouth, MN 55441
7632962021
MDR Report Key19008385
Report Number3012696653-2024-00001
Device Sequence Number8368391
Product Code PNO
UDI-Device Identifier00863656000325
UDI-Public(01)00863656000325(17)250926(10)59064
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Model NumberFSC 4-75
Device Catalogue NumberFSC 4-75
Device Lot Number59064
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown